# SDR DALA2017041703110

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 74,261 hours, 55,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BOTTLE PRESSURE LOW.   REMOVED AND REPLACED THE SLIDE IAW AMDS 2561-4964.
